# SDR REXA2016112102320

- Difficulty date: November 21, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: SH670333891
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK SUPPORT PLATES IN THE FWD CARGO BAY AT BS 565, STRINGER 26L, BS 629 STRINGER 26L & BS 661 STRINGER 26L ARE CORRODED.   REMOVED & REPLACED FWD CARGO TRACK SUPPORT PLATES IAW SRM 51-40-11-001-001-A01,  51-42-06-001-001-A01, 51-42-21-001-001-A01, & 51-42-22-001-001-A01.
